# SDR 2006UALA02182

- Difficulty date: November 14, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 53,675 hours, 29,359 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Right Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB LOWER SPAR SKIN BETWEEN STA. 207.7 AND 234.5 IS DAMAGED.  MAJOR REPAIR: REMOVED DAMAGE. REPAIRED PER BOEING MESSAGE 1-243907360-3.
